MAUDE Adverse Event Report: MED-EL Elektromedizinische Geraete GmbH SYNCHRONY; Cochlear Implant

MED-EL Elektromedizinische Geraete GmbH SYNCHRONY; Cochlear Implant
Model Number Mi1250 SYNCHRONY 2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Facial Paralysis (4585)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user is experiencing non-auditory sensations with device stimulation, present at activation.Both pain and discomfort is noted.No auditory perception is noted without discomfort.4 days post implantation left sided facial paralysis started, which has not resolved so far.This report refers to 9710014-2026-00793.For further information please refer to this report.

Brand Name
SYNCHRONY
Common Device Name
Cochlear Implant
Manufacturer (Section D)
MED-EL Elektromedizinische Geraete GmbH
innsbruck
AU 
MDR Report Key50470618
Report Number50470618
Device Sequence Number10264537
Product Code MCM
UDI-Device Identifier09008737395452
UDI-Public(01)09008737395452
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
Report Date (Section F) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMi1250 SYNCHRONY 2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/08/2026
Event Location Hospital
Date Report to Manufacturer05/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale